# SDR DALA2021110506812

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 77,016 hours, 10,083 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 OXYGEN PANEL MASK DEPLOYED LOCATIONS 407. CORRECTIVE ACTION: OXYGEN PANEL INSTALLED. (2007481)
